# SDR DALA2016031101860

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 984-1003
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT RING PAN UPPER AFT CORNER BETWEEN BS 984 TO 1003.  RING PAN WAS REPAIRED IAW SRM 51-30-2, 51-30-5, 53-05, FIG 122, 51-10-3, PAR 14, 21 AND ER/A 487747-14MA REV A AND ER/A 493648-14MA, REV A.
